Main Article Content
In this paper, we study CR-lighlike submanifolds of an indefinite Kaehler manifold. Integrability of distributions on CR-lightlike submanifold investigated. We give some necessary and sufficient conditions on integrability of distibutions on CR-lightlike submanifolds in an indefinite Kaehler manifolds.
How to Cite
Sahin, B., & Gunes, R. (2002). Integrability of distributions in CR-lightlike submanifolds. Tamkang Journal of Mathematics, 33(3), 209–222. https://doi.org/10.5556/j.tkjm.33.2002.209-222